MathSciNet Relay Station
MathSciNet bibliographic data
MR1010926 22E10 (11H31 17B67 22E60)
Pianzola, A.; Weiss, A. Monstrous $E\sb {10}$'s and a generalization of a theorem of L. Solomon. C. R. Math. Rep. Acad. Sci. Canada 11 (1989), no. 5, 189–194.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement